# SDR MWE2008F00029

- Difficulty date: July 31, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N822ME
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Engine: Pwa JT8D219
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 4019991
- Condition: Detached
- Location: Escape Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANYARD TO AFT SLIDE PACK DETACHED.  REINSTALLED LANYARD.  (K)
